# SDR 9809679105

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N95S
- Make and model: Doug DC-9-15
- Aircraft serial: 47205
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 10256861
- Condition: Failed
- Location: Cockpit
- Part time: 4,159 hours
- Stage of operation: CR
- Nature of condition: J, G
- Precautionary procedure: B

## Discrepancy

AT FL290, THE CABIN PRESSURE BEGAN CLIMBING 1500 FEET PER MINUTE.  THE FLIGHT CREW CLOSED THE OUTFLOW VALVE, CHECKED FOR CLOSED CROSSFEED VALVES, FOLLOWED EMERGENCY CHECK LIST, AND INITIATED AN EMERGENCY DESCENT TO FL100.  THE OXYGEN MASK AUTO DEPLOY SYSTEM OPERATED AT FL100.  THE FLIGHT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE CABIN PRESSURE CONTROLLER, OPERATIONAL CHECK NORMAL.
